To the theory of linear difference equations
Laitoch, Miroslav
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 23 (1984), p. 11-24 / Harvested from Czech Digital Mathematics Library
Published online : 1984-01-01
Classification:  34A30,  39A10,  39A12
@article{120146,
     author = {Miroslav Laitoch},
     title = {To the theory of linear difference equations},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {23},
     year = {1984},
     pages = {11-24},
     zbl = {0586.39002},
     mrnumber = {837025},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120146}
}
Laitoch, Miroslav. To the theory of linear difference equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 23 (1984) pp. 11-24. http://gdmltest.u-ga.fr/item/120146/

Borůvka O. Lineare Differentialtransformationen 2. Ordnung, VEB OVW, Berlin 1967

Barvínek E. О свойстве заменительности дисперсий в решении дифференциального уравнения $\sqrt{|x'|}\cdot(1/ \sqrt{|x'|})'' + q(x)\cdot x'^2 =Q(t), Publ. Fac. Sci. Univ. Masaryk, Brno, No. 393 (1958), 141-155. (1958) | Zbl 0082.07502